Fixed point theorems in partially ordered metric spaces and existence results for integral equations

Calogero Vetro, Hemant Kumar Nashine, Bessem Samet

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

We derive some new coincidence and common fixed point theorems for self-mappings satisfying a generalized contractive condition in partially ordered metric spaces. As applications of the presented theorems, we obtain fixed point results for generalized contraction of integral type and we prove an existence theorem for solutions of a system of integral equations.
Lingua originaleEnglish
pagine (da-a)1304-1320
Numero di pagine17
RivistaNumerical Functional Analysis and Optimization
Volume33
Stato di pubblicazionePublished - 2012

Fingerprint

Generalized Contraction
System of Integral Equations
Coincidence
Common Fixed Point
Existence Theorem
Integral equations
Existence Results
Metric space
Fixed point theorem
Integral Equations
Fixed point
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Control and Optimization
  • Computer Science Applications
  • Signal Processing

Cita questo

Fixed point theorems in partially ordered metric spaces and existence results for integral equations. / Vetro, Calogero; Nashine, Hemant Kumar; Samet, Bessem.

In: Numerical Functional Analysis and Optimization, Vol. 33, 2012, pag. 1304-1320.

Risultato della ricerca: Article

@article{ae2809817acb43599df9000fbacfe80e,
title = "Fixed point theorems in partially ordered metric spaces and existence results for integral equations",
abstract = "We derive some new coincidence and common fixed point theorems for self-mappings satisfying a generalized contractive condition in partially ordered metric spaces. As applications of the presented theorems, we obtain fixed point results for generalized contraction of integral type and we prove an existence theorem for solutions of a system of integral equations.",
keywords = "Fixed point, integral equations, ordered metric space",
author = "Calogero Vetro and Nashine, {Hemant Kumar} and Bessem Samet",
year = "2012",
language = "English",
volume = "33",
pages = "1304--1320",
journal = "Numerical Functional Analysis and Optimization",
issn = "0163-0563",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Fixed point theorems in partially ordered metric spaces and existence results for integral equations

AU - Vetro, Calogero

AU - Nashine, Hemant Kumar

AU - Samet, Bessem

PY - 2012

Y1 - 2012

N2 - We derive some new coincidence and common fixed point theorems for self-mappings satisfying a generalized contractive condition in partially ordered metric spaces. As applications of the presented theorems, we obtain fixed point results for generalized contraction of integral type and we prove an existence theorem for solutions of a system of integral equations.

AB - We derive some new coincidence and common fixed point theorems for self-mappings satisfying a generalized contractive condition in partially ordered metric spaces. As applications of the presented theorems, we obtain fixed point results for generalized contraction of integral type and we prove an existence theorem for solutions of a system of integral equations.

KW - Fixed point, integral equations, ordered metric space

UR - http://hdl.handle.net/10447/68043

M3 - Article

VL - 33

SP - 1304

EP - 1320

JO - Numerical Functional Analysis and Optimization

JF - Numerical Functional Analysis and Optimization

SN - 0163-0563

ER -